Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

My BP is higher, can that lead to uncontrolled temper ?

If my depression is higher due to tablets and my BP is higher as well, can that lead to uncontrolled temper ?
Asked On : Wed, 1 Jun 2011
Answers:  2 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Drug induced depression can be due to OCP's, steroids, anti-hypertensives among others. You have not mentioned tje drug, hence your depression/ anger cannot be concluded to be primary or secondary
Answered: Sun, 5 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist, Child Dr. Hemang M. Shah's  Response
can you let us know that what tablets leds to depression to you?
Yes, one of the key symtom of depression is increase irritability small issues.
And you may feel like uncontrolled temper.
Answered: Thu, 2 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor